Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The simple-zero theorem for support points in $ \Sigma$

Authors: Y. J. Leung and G. Schober
Journal: Proc. Amer. Math. Soc. 105 (1989), 603-608
MSC: Primary 30C70; Secondary 30C50
MathSciNet review: 948155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this article is to confirm a simple-zero conjecture raised by the second author for support points in $ \Sigma $. The conjecture implies that the omitted arcs of an extremal function in $ \Sigma $ for a linear problem can branch out in, at most, three equiangular directions at a time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C70, 30C50

Retrieve articles in all journals with MSC: 30C70, 30C50

Additional Information

PII: S 0002-9939(1989)0948155-X
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia